Alert archive / Alabama / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 151, NWS Birmingham, AL

June 14, 2023Marion County, Winston County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 14, 2023, 10:10 AM CDT for Marion County, Winston County, Alabama. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2023, 10:10 AM CDT (15:10 UTC)
Expired
Jun 14, 2023, 11:00 AM CDT
In force
50 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Marion County, AL, Winston County, AL

The radar

The Columbus AFB radar (KGWX), 84 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 10:09 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 3.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2023-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 228 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2023-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
228 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
786 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-93 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

755 
WUUS54 KBMX 141510
SVRBMX
ALC093-133-141600-
/O.NEW.KBMX.SV.W.0151.230614T1510Z-230614T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
1010 AM CDT Wed Jun 14 2023

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Northeastern Marion County in northwestern Alabama...
  Western Winston County in northwestern Alabama...

* Until 1100 AM CDT.

* At 1009 AM CDT, a severe thunderstorm was located near Hackleburg,
  or 14 miles north of Hamilton, moving southeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Haleyville, Lynn, Hackleburg, Double Springs, Needmore, Winston
  Free State Barn, Ashridge, Bear Creek, Natural Bridge, Weiss, Posey
  Field Airport, Tessner, Pebble, Upper Bear Creek Reservoir, Pigeye,
  Delmar, Sipsey River Rec Area and Grayson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 PM CDT for northwestern
Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3430 8729 3400 8750 3432 8798
TIME...MOT...LOC 1509Z 296DEG 39KT 3434 8791 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JD/02
1 follow-up statement
252 
WWUS54 KBMX 141527
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1027 AM CDT Wed Jun 14 2023

ALC093-133-141600-
/O.CON.KBMX.SV.W.0151.000000T0000Z-230614T1600Z/
Marion AL-Winston AL-
1027 AM CDT Wed Jun 14 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR NORTHEASTERN MARION AND WESTERN WINSTON COUNTIES...

At 1026 AM CDT, a severe thunderstorm was located near Haleyville,
moving southeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Haleyville, Lynn, Double Springs, Needmore, Winston Free State Barn,
Ashridge, Bear Creek, Natural Bridge, Weiss, Posey Field Airport,
Tessner, Pebble, Upper Bear Creek Reservoir, Delmar, Sipsey River Rec
Area and Grayson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 PM CDT for northwestern
Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3430 8729 3400 8750 3422 8781 3431 8778
TIME...MOT...LOC 1526Z 296DEG 39KT 3426 8770 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JD/02

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 7:11 AM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Jun 14, 7:11 AM CDT, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
711 AM CDT Wed Jun 14 2023

...New AVIATION...

.SHORT TERM...
(Today through Thursday)
Issued at 243 AM CDT WED JUN 14 2023

*  Severe weather and flash flooding is likely through the next 36
   hours with multiple rounds of showers and thunderstorms impacting
   Central Alabama. All severe hazards are possible. Locally heavy
   rainfall could lead to flash flooding. Stay tuned to the forecast
   and refer to our homepage at weather.gov/bmx for the latest
   impact graphics.

Today and Tonight.

It's looking like a busy day across the Deep South with multiple
rounds of strong to severe thunderstorms likely through tonight, and
there's at least two shortwave impulses responsible for these waves
of convection. These thunderstorms will pose a threat of large,
potentially damaging hail, damaging wind gusts, and even a few
tornadoes. Locally heavy rainfall through Thursday evening could
also lead to flash flooding. A Flash Flood Watch is in effect from 7
AM this morning through 7 PM Thursday evening.

Current mesoanalysis depicts a broad zone of anomalous westerly flow
aloft which is fostering upwards of ~60 kts effective bulk shear.
This kinematic zone also coincides with a 20-30 kt southwesterly 850
mb jet which is responsible for advection of deep boundary layer
moisture northward into Central Alabama where a confluence axis is
establishing near I-20. With a shortwave perturbation already to our
northwest, strong to severe thunderstorms are already initiating
amidst <2,000 J/kg MUCAPE. This band of thunderstorm activity is
progged to gradually move east-southeast through the morning hours
posing a threat for large hail, damaging winds, and locally heavy
rainfall. It is believed that this initial wave of thunderstorms will
move off into Georgia later this morning, with the subsequent
impulse organizing later this afternoon.

The main wave of severe weather is expected this afternoon, as the
subsequent impulse arrives from the west. The environment by then
can be characterized by 3,000-5,000 J/kg MUCAPE and 50-60 kts
effective bulk shear, generally along a quasi-stationary boundary
oriented WNW to ESE. The westerly flow and influence of dynamics
aloft is favoring very steep mid-level lapse rates for our region,
considering it's June. Many forecast soundings suggest mid-level
lapse rates of 7.5-8.0 C/km with 500 mb temperatures around -11 C.
These large CAPE profiles combined with available forcing suggest
rapid updraft intensification with supercells this afternoon and
evening. These storms will pose a threat of large, potentially
damaging hail, damaging wind gusts, and even a few tornadoes later
this evening. The tornado threat is somewhat conditional, but 0-3 km
SRH expanding to ~200 m2/s2 suggests tornadoes could occur given the
right storm-scale evolution and/or low-level shear enhancement from
the boundary. Some recent CAM guidance suggests supercells could
cluster and form intense bowing segments, potentially leading to a
widespread damaging wind threat across our southern counties. Given
the increased probability of significant hail and wind, the risk
level for today and tonight was increased to a MDT. All things
considered, the risk for severe weather and flash flooding will
continue through tonight.

Thursday.

Another shortwave perturbation is progged to move across the area on
Thursday, as the overall longwave pattern amplifies a bit. This
suggests additional showers and thunderstorms will continue, or
redevelop, along the boundary now orienting more northwest to
southeast and suppressed farther south. Thus, best chances remain
south of I-20, and this additional wave of convection could tip the
scales for additional areas with respect to the flash flooding
threat for our southern counties. The prospect for severe weather
continues for areas south, but any large hail and damaging winds
should remain more isolated in nature than that of today.

40/Sizemore

&&

.LONG TERM...
(Friday through Tuesday)
Issued at 243 AM CDT WED JUN 14 2023

An active northwest flow pattern will continue through the weekend.
Timing of the upper impulses will be critical for probability of
rain chances each day and night. Model consensus is for a cluster
of storms to impact west Alabama Friday afternoon and evening, and
along with it marginal risk of severe storms. The Storm Prediction
Center currently has the Slight Risk upstream of Alabama on Friday,
but would not be surprised in later outlooks to see the slight risk
expanded into west Alabama. There may be a relative lull in convection
late Friday night through Saturday, with another upstream impulse
late Saturday night and into Sunday morning. There is a change on
the upper level pattern early next week as a cut-off low develops
over the Ohio Valley region and tracks southeast towards the Southeast
States. If this occurs, it will bring an end to the more robust
upstream convective complexes, but rain chances will remain above
normal due to the close proximity of the upper low to Alabama.

58/rose

&&

.AVIATION...
(12Z TAFS)
Issued at 653 AM CDT WED JUN 14 2023

Several rounds of showers and tstms will pass thru Alabama this
forecast period. A cluster of storms was currently located across
east Alabama, and will move into west Georgia by 15Z. Additional
rounds will develop northwest of Alabama later this morning and
track southeast across Central Alabama. IFR conds at MGM/TOI due
to cigs will become MVFR by 15Z and VFR by 18Z. Along the I-20
corridor MVFR cigs will prevail until 21Z, then become VFR.
Any tstm will be capable of producing vsbys blo 1 mile and tstm
wind gusts of 30-40 kts possible from storms this afternoon and
evening.

58/rose

&&

.FIRE WEATHER...

Several rounds of showers and thunderstorms with locally heavy
rainfall Today through Thursday. Minimum RH values will remain
well above critical thresholds the next few days. Rainfall totals
through Friday could reach 1-2 inches north of I-20 and 2-4
inches south of I-20. 20-foot winds will be light and variable
this morning becoming southwest 5-7 mph this afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     82  64  83  63 /  80  40  50  20
Anniston    82  65  82  66 /  90  40  60  20
Birmingham  83  66  84  67 /  90  40  60  20
Tuscaloosa  85  67  84  68 /  70  60  70  30
Calera      83  66  82  68 /  90  50  70  30
Auburn      80  66  80  67 /  80  70  90  40
Montgomery  86  68  85  68 /  60  80  90  50
Troy        87  68  87  68 /  60  80  90  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday evening for the following counties:
Autauga-Barbour-Bibb-Bullock-Chambers-Chilton-Clay-Coosa-Dallas-
Elmore-Greene-Hale-Jefferson-Lee-Lowndes-Macon-Marengo-
Montgomery-Perry-Pickens-Pike-Randolph-Russell-Shelby-Sumter-
Talladega-Tallapoosa-Tuscaloosa.

&&

SHORT TERM...40
LONG TERM....58
AVIATION...58/rose
Hazardous weather outlook, Jun 14, 3:20 AM CDT, 6 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
320 AM CDT Wed Jun 14 2023

ALZ011>015-017>050-151130-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
320 AM CDT Wed Jun 14 2023

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Severe thunderstorms are likely across all of Central Alabama
through tonight, with multiple rounds of storms currently expected.
The primary threats are large hail, damaging wind gusts, and possibly a
tornado.

Flash flooding is also possible through tonight, mainly for areas
along and south of Interstate 20.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Severe thunderstorms are possible across southern portions of Central
Alabama on Thursday, and for western portions of Central Alabama on
Friday. The primary threats are large hail and damaging wind gusts.

With several periods of showers and thunderstorms forecast, flash
flooding impacts could continue through Thursday evening,

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will be needed
through Friday.

In the hours before

Local storm report, Jun 14, 5:02 AM CDT, 5 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
502 AM CDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 AM     Hail             3 ESE Welona            32.75N 86.30W
06/14/2023  E1.00 inch       Coosa              AL   Public

            Report from mPING: Quarter (1.00 in.).

&&

AS
Special weather statement, Jun 14, 5:04 AM CDT, 5 hours 6 minutes before
Special Weather Statement
National Weather Service Birmingham AL
504 AM CDT Wed Jun 14 2023

ALZ037-038-043-045-047-141045-
Lee AL-Tallapoosa AL-Macon AL-Elmore AL-Chambers AL-
504 AM CDT Wed Jun 14 2023

...Strong thunderstorms will impact portions of eastern Elmore,
western Lee, northern Macon, central Tallapoosa and southwestern
Chambers Counties through 545 AM CDT...

At 504 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Jacksons' Gap to near Martin Dam to near
Dexter. Movement was east at 50 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Auburn, Opelika, Alexander City, Tuskegee, Wetumpka, Tallassee,
Dadeville, Camp Hill, Notasulga, Eclectic, Jacksons' Gap, Franklin,
Waverly, Martin Dam, Reeves Airport, Auburn University, Tuskegee
National Forest, Sturkie, Southern Lake Martin and Eastern Lake
Martin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3245 8543 3242 8583 3257 8622 3263 8601
      3279 8601 3280 8600 3282 8601 3295 8601
      3282 8539
TIME...MOT...LOC 1004Z 284DEG 42KT 3287 8583 3268 8596 3267 8619

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

89^GSatterwhite
Special weather statement, Jun 14, 5:13 AM CDT, 4 hours 57 minutes before
Special Weather Statement
National Weather Service Birmingham AL
513 AM CDT Wed Jun 14 2023

ALZ012-141045-
Lamar AL-
513 AM CDT Wed Jun 14 2023

...A strong thunderstorm will impact portions of southern Lamar
County through 545 AM CDT...

At 513 AM CDT, Doppler radar was tracking a strong thunderstorm near
Caledonia, or 10 miles southwest of Vernon, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Vernon, Millport, Kennedy, Crossville, Cody, Star and Hightogy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3375 8825 3376 8795 3355 8795 3358 8827
TIME...MOT...LOC 1013Z 272DEG 35KT 3367 8825

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

89^GSatterwhite
Special weather statement, Jun 14, 5:42 AM CDT, 4 hours 28 minutes before
Special Weather Statement
National Weather Service Birmingham AL
542 AM CDT Wed Jun 14 2023

ALZ012-013-141130-
Fayette AL-Lamar AL-
542 AM CDT Wed Jun 14 2023

...A strong thunderstorm will impact portions of southern Fayette and
southeastern Lamar Counties through 630 AM CDT...

At 542 AM CDT, Doppler radar was tracking a strong thunderstorm over
Belk, or 8 miles northeast of Millport, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fayette, Millport, Berry, Kennedy, Belk, Ashcraft Corner, Bankston,
Bevill State College Fayette, Cody, Stone Wall, Richard Arthur Field
and Fayette County Public Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3373 8806 3374 8753 3361 8753 3361 8763
      3358 8763 3358 8767 3352 8767 3352 8784
      3353 8784 3352 8793 3353 8807
TIME...MOT...LOC 1042Z 273DEG 37KT 3363 8796

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

89^GSatterwhite
Special weather statement, Jun 14, 5:45 AM CDT, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Birmingham AL
545 AM CDT Wed Jun 14 2023

ALZ045-047-048-141130-
Lee AL-Macon AL-Russell AL-
545 AM CDT Wed Jun 14 2023

...A strong thunderstorm will impact portions of Lee, northeastern
Macon and northern Russell Counties through 630 AM CDT...

At 545 AM CDT, Doppler radar was tracking a strong thunderstorm over
Auburn University, or near Auburn, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Auburn, Phenix City, Opelika, Tuskegee, Notasulga, Smiths, Smiths
Station, Waverly, Beulah, Beans Mill, Auburn University, Tuskegee
National Forest, Beauregard, Bleecker, Russell County Sports Complex,
Ladonia, Society Hill, Griffen Mill, Loachapoka and Goat Rock Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3234 8501 3229 8501 3248 8579 3273 8559
      3274 8548 3273 8543 3274 8541 3273 8540
      3273 8529 3275 8528 3275 8514 3274 8511
      3269 8512 3266 8509 3265 8511 3263 8508
      3258 8507 3252 8501 3246 8500 3242 8496
TIME...MOT...LOC 1045Z 276DEG 36KT 3259 8554

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

89^GSatterwhite
Special weather statement, Jun 14, 9:28 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Birmingham AL
928 AM CDT Wed Jun 14 2023

ALZ050-141500-
Barbour AL-
928 AM CDT Wed Jun 14 2023

...A strong thunderstorm will impact portions of central Barbour
County through 1000 AM CDT...

At 927 AM CDT, Doppler radar was tracking a strong thunderstorm near
Texasville, or 12 miles northeast of Clio, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Osco, Gaino, Richards Crossroads, White Oak, Texasville, Millers Ford
and Baker Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3182 8551 3196 8522 3185 8514 3183 8514
      3183 8513 3179 8513 3178 8514 3176 8513
      3177 8515 3175 8518 3174 8521 3172 8521
      3171 8542
TIME...MOT...LOC 1427Z 247DEG 21KT 3178 8541

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

JD/02

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 2:15 AM CDTSpecial Weather StatementBMXPickens30 min
Jun 14, 2:25 AM CDTSpecial Weather StatementBMXTuscaloosa35 min
Jun 14, 2:26 AM CDTSpecial Weather StatementBMXCoosa34 min
Jun 14, 2:34 AM CDTFlood WatchBMXAutauga, Barbour, Bibb, Bullock, Chambers, Chilton and 22 more39 hr
Jun 14, 2:53 AM CDTSpecial Weather StatementBMXBibb37 min
Jun 14, 3:11 AM CDTSevere Thunderstorm WarningBMXBibb34 min
Jun 14, 3:30 AM CDTSevere Thunderstorm WarningBMXShelby24 min
Jun 14, 3:41 AM CDTSpecial Weather StatementBMXLee49 min
Jun 14, 3:46 AM CDTSevere Thunderstorm WarningBMXChilton21 min
Jun 14, 3:48 AM CDTSpecial Weather StatementBMXBibb27 min
Jun 14, 4:05 AM CDTSpecial Weather StatementBMXChilton40 min
Jun 14, 4:25 AM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Elmore50 min
Jun 14, 4:49 AM CDTSpecial Weather StatementBMXChambers26 min
Jun 14, 5:04 AM CDTSpecial Weather StatementBMXTallapoosa41 min
Jun 14, 5:13 AM CDTSpecial Weather StatementBMXLamar32 min
Jun 14, 5:42 AM CDTSpecial Weather StatementBMXFayette48 min
Jun 14, 5:45 AM CDTSpecial Weather StatementBMXLee45 min
Jun 14, 6:22 AM CDTAreal Flood AdvisoryBMXBibb, Chilton, Jefferson, Shelby, Tuscaloosa2 hr
Jun 14, 7:11 AM CDTAreal Flood AdvisoryBMXTallapoosa3 hr
Jun 14, 7:46 AM CDTAreal Flood AdvisoryBMXLee119 min
Jun 14, 9:28 AM CDTSpecial Weather StatementBMXBarbour32 min
Jun 14, 10:26 AM CDTSpecial Weather StatementBMXPike34 min
Jun 14, 10:42 AM CDTSpecial Weather StatementBMXMontgomery33 min
Jun 14, 10:56 AM CDTSevere Thunderstorm WarningBMXWinston30 min
Jun 14, 11:24 AM CDTSevere Thunderstorm WarningBMXBarbour66 min
Jun 14, 11:59 AM CDTSevere Thunderstorm WarningBMXBlount41 min
Jun 14, 12:12 PM CDTSevere Thunderstorm WarningBMXMarion51 min
Jun 14, 12:16 PM CDTTornado WarningBMXBarbour14 min
Jun 14, 12:30 PM CDTSevere Thunderstorm WarningBMXEtowah, St. Clair34 min
Jun 14, 12:33 PM CDTSevere Thunderstorm WarningBMXWinston57 min
Jun 14, 12:53 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne29 min
Jun 14, 1:05 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXGreene, Pickens, Sumter70 min
Jun 14, 1:09 PM CDTSevere Thunderstorm WarningBMXWalker33 min
Jun 14, 1:25 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXBlount, Jefferson47 min
Jun 14, 1:46 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXEtowah, St. Clair48 min
Jun 14, 1:53 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXGreene, Hale67 min
Jun 14, 1:59 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXJefferson, Shelby36 min
Jun 14, 2:10 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXCalhoun, Talladega34 min
Jun 14, 2:23 PM CDTSevere Thunderstorm WarningBMXBarbour22 min
Jun 14, 2:28 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph62 min
Jun 14, 2:38 PM CDTSevere Thunderstorm WarningBMXDallas, Perry67 min
Jun 14, 2:38 PM CDTSevere Thunderstorm WarningBMXBullock, Elmore, Macon, Montgomery82 min
Jun 14, 2:41 PM CDTSevere Thunderstorm WarningBMXLee, Russell27 min
Jun 14, 2:58 PM CDTSevere Thunderstorm Warning Destructive damage threatBMXDallas, Perry47 min
Jun 14, 3:02 PM CDTSevere Thunderstorm WarningBMXGreene, Sumter73 min
Jun 14, 3:31 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXAutauga, Dallas, Lowndes43 min
Jun 14, 3:37 PM CDTSevere Thunderstorm WarningBMXBarbour, Russell53 min
Jun 14, 3:40 PM CDTSevere Thunderstorm WarningBMXBullock35 min
Jun 14, 3:42 PM CDTAreal Flood AdvisoryBMXMontgomery2 hr
Jun 14, 3:43 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXHale47 min
Jun 14, 3:48 PM CDTAreal Flood AdvisoryBMXChambers, Lee, Tallapoosa117 min
Jun 14, 3:54 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXMontgomery42 min
Jun 14, 4:09 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXGreene, Hale, Marengo, Perry, Sumter52 min
Jun 14, 4:12 PM CDTSevere Thunderstorm WarningBMXBullock48 min
Jun 14, 4:16 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXBarbour74 min
Jun 14, 4:18 PM CDTSevere Thunderstorm Warning Destructive damage threatBMXBullock, Pike36 min
Jun 14, 4:20 PM CDTSevere Thunderstorm Warning Destructive damage threatBMXGreene, Sumter31 min
Jun 14, 4:34 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXDallas, Marengo, Perry42 min
Jun 14, 4:39 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXBarbour, Pike51 min
Jun 14, 4:56 PM CDTSevere Thunderstorm WarningBMXLowndes42 min
Jun 14, 5:02 PM CDTAreal Flood AdvisoryBMXBarbour118 min
Jun 14, 5:23 PM CDTSevere Thunderstorm WarningBMXElmore, Montgomery39 min
Jun 14, 5:33 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXBullock, Macon, Pike57 min
Jun 14, 5:59 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXBarbour35 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.